# SDR FDEA201512284088

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,981 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N871228
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, R4 DOOR SCUFF PLATE SUPPORT ANGLE FOUND CORRODED.  REPAIRED IAW EA F-5310-T0321518 PART 1.  REPAIR CLASSIFIED AS MAJOR.
